# SDR USAA2009032790701

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 55,359 hours, 37,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - CRACKED FUSELAGE SKIN AT BS 727 D+5", S23R, JUST AFT OF REPAIR AT EMERGENCY EXIT LIGHT.  REPAIRED FUSELAGE SKIN AT BS 727 D+5", S23R, JUST AFT OF REPAIR AT EMERGENCY EXIT LIGHT IAW B737 SRM 53-00-01.
